# SDR UALA2012012000436

- Difficulty date: January 19, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,990 hours, 13,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 179
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R EICAS CMPTR STATUS.  REPLACED RT EICAS COMPUTER.  DOWNLOADED DATA PER MM.  OPS CKS OKAY.
